# SDR UALA2012072504031

- Difficulty date: July 24, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 61,195 hours, 23,088 cycles
- Engine: Iae V2527A5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Paint
- Condition: Peeling
- Location: Radome
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME PEELING PAINT IS NOT WITHIN LIMITS.  ACCOMPLISHED PAINT PER MM 51-75-11.
